# SDR DALA2021091005371

- Difficulty date: September 7, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,626 hours, 15,039 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION ON THE STA 955 RH SIDE FRAME FITTING (PICKLE FORK). REPAIRED PER ERA 593314-14. (LP 1940255)
